# SDR 20010517CW006

- Difficulty date: May 3, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N914X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5185
- System (JASC): 2710 · Aileron Control System
- Part: Toggle
- Part number: 2772553101
- Condition: Worn
- Location: Aileron
- Part time: 3,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SPINNING IN AILERON TOGGLE LINK.
